# SDR P5CA0300770

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- Aircraft time: 44,558 hours, 6,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS FOUND 5 INCHES LONG X .0312 INCH DEEP IN LEADING EDGE VARIABLE CONTOUR FLAP NR 7 LT WING - ALLOWABLE DAMAGE A/Y 62.5 THEREFORE THIS MINOR DENT ACCEPTABLE IAW SRM REF 57-50-01.  2) DENT 10 INCHES LONG X .5 INCH DEEP IN BULL NOSE LOCATION VARIABLE CONTOUR FLAP LT WING - REPAIRED CARRIED OUT IAW 57-50-03 & 51-40-00 SECT 2, 3.  3) DENT 7 INCHES X .5 INCH DEEP LEADING EDGE OF KRUEGER FLAP, NR 13 - DENT DRESSED TO CONTOUR AND AREA PROTECTED IAW SRM 57-50-03 & 51-40-01.
